# SDR O2GA2018071301

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Beech B300
- Aircraft serial: FL1098
- Aircraft time: 832 hours, 687 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1013646289
- Condition: Defective
- Location: Nlg
- Part time: 832 hours, 687 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN INDICATION DID NOT ILLUMINATE AFTER SELECTING GEAR DOWN. GEAR BULB TEST GOOD. MANUAL GEAR EXTENSION PERFORMED PER POH. EMERGENCY DECLARED AND FLYBY TOWER TO VERIFY NLG DOWN. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND THE NLG DRAG BRACE SWITCH/HARNESS ASSY DEFECTIVE. REPLACED SAME. GEAR SWINGS PERFORMED. SYSTEM OPS CHECK NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
